# SDR CALA0000670

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- Aircraft time: 89,130 hours, 14,676 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING O/B HINGE I/B FLAP SUPPORT.  A NEW SUPPORT WAS INSTALLED IAW DOUGLAS DRAWING ARC2594-3 AND SRM 51-33-01.
